How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Anna Your Own Question
Anna, Mental Health Professional
Category: Mental Health
Satisfied Customers: 1945
Experience:  Licensed Clinical Social Worker with 29 years in addictions and mental health.
Type Your Mental Health Question Here...
Anna is online now
A new question is answered every 9 seconds

My little brother recently lost his girlfriend and various

Resolved Question:

My little brother recently lost his girlfriend and various friends. When he sees something beautiful like a sunset it's brilliance is overwhelming, the colors are incredibly vibrant and then they start fading into pastels, like blurred vision, a lack of definition of color. which then leads to an anxiety attack which triggers thoughts of hopelessness and unease. He was previously on medication for depression long term but got off of the meds about 6 months ago.
Submitted: 6 years ago.
Category: Mental Health
Expert:  Anna replied 6 years ago.

Hi ramsey,

I'm not really sure what that is that happens before his anxiety attack. It may be that the adrenaline is starting to amp up before he's really aware of it, and that produces the color effect. It sounds to me like he needs to be back on antidepressants, which will often work on anxiety as well. It's time for him to go back to the doctor and see what they think. I suspect he has depression and panic attacks.

Anna and other Mental Health Specialists are ready to help you

Related Mental Health Questions